# SDR UIEA2021100302172

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 14,107 cycles
- System (JASC): 2563 · Parachute
- Part: Elt
- Part number: 11513241M366
- Part serial: 115132407644
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT PORTABLE ELT AUTOMATIC RELEASE COVER TORN IN HALF.( TRANSFERED TO MDDR # 154549 IAW MEL  25-63-10-01, CAT. D.  /  REMOVED AND REPLACED PORTABLE ELT IAW AMM 25-63-03. THIS CLEARS DMI 154549. )
